# SDR DHL200072104C

- Difficulty date: July 31, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E CAVITY WS 130.7 LATERAL WEB UPPER CHORD CRACKED AT DIFFERENT PLACES (5 EA).  CRACKS RUNNING FROM ATTACHING BOLTS.  REMOVED FASTENERS ON CRACKED ANGLE PER SRM 51-30-2.  CUT OUT DAMAGED AREA, FABRICATED FILLER ANGLE PER SRM 51-40-4.  INSTALLED REPAIR PER 51-40-4.  ALODINED, PRIMED AND INSTALLED PER SRM 51-10-2.
